# SDR YTRA20150316075

- Difficulty date: March 6, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N763MH
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Aircraft time: 17,221 hours, 52,775 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R7B
- Part serial: 26218
- Condition: False Activation
- Location: Cargo Bay
- Part time: 5,000 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT SMOKE DETECTOR CAUTION LIGHT CAME ON IN FLIGHT.  ON INSPECTION NO SMOKE OR FIRE WAS NOTED.
